Web of Science: 11 citas, Scopus: 20 citas, Google Scholar: citas
Limit cycles bifurcating from the periodic orbits of a discontinuous piecewise linear differential center with two zones
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brazil). Departamento de Matemática)

Fecha: 2015
Resumen: We study a class of discontinuous piecewise linear differential systems with two zones separated by the straight line x = 0. In x > 0 we have a linear saddle with its equilibrium point living in x > 0, and in x < 0 we have a linear differential center. Let p be the equilibrium point of this linear center, when p lives in x < 0, we say that its is real, and when p lives in x > 0 we say that it is virtual. We assume that this discontinuous piecewise linear differential systems formed by the center and the saddle has a center q surrounded by periodic orbits ending in a homoclinic orbit of the saddle, independent if p is real, virtual or p is in x = 0. Note that q = p if p is real or p is in x = 0. We perturb these three classes of systems, according to the position of p, inside the class of all discontinuous piecewise linear differential systems with two zones separated by x = 0. Let N be the maximum number of limit cycles which can bifurcate from the periodic solutions of the center q with these perturbations. Our main results show that N = 2 when p is on x = 0, and N ≥ 2 when p is a real or virtual center.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: FEDER-UNAB 10-4E-378. The second author is partially supported by a FAPESP-BRAZIL grant 2013/16492-0. The third authors is partially supported by a FAPESP-BRAZIL grant 2012/18780-0. The three authors are also supported by a CAPES CSF-PVE grant 88881.030454/ 2013-01 from the program CSF-PVE.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Discontinuous differential system ; Limit cycles ; Piecewise linear differential system
Publicado en: International journal of bifurcation and chaos in applied sciences and engineering, Vol. 25 Núm. 11 (2015) , p. 1550144 (11 pages), ISSN 1793-6551

DOI: 10.1142/S0218127415501448


Preprint
15 p, 389.8 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2020-02-08



   Favorit i Compartir